My 37yr old son was put on cipro oct 2016 for 14...My 37yr old son was put on Cipro Oct 2016 for 14 days. He immediately while on Cipro started experiencing paranoia, severe anxiety, panic, and during second week when Flagyl was added to Cipro he started Hallucinating. We took him to ER with his symptoms and dr determined it was the medication. I was unable to take him to ER by myself like I normally could prior to Cipro adverse reaction, I had to have help from my family as my son's anxiety was so high. The Dr told us that the medication would have to wear off. We brought him home for the medication to wear off. My son has not been the same since then. He thinks differently as far as his present thought status. He has been very ill since then. He developed chronic vomiting in Nov 2016, wasn't able to hold his foods or liquids down in spite of him taking anti-nausea meds. He was in and out of ER and hospitalized twice for the vomiting. After loss of almost 100 lbs in 6mos , during hospital stay GI Dr decided feeding j tube would be best. She said there was one more GI test they hadn't done. After j tube put in he still couldn't hold his liquids down, and they withheld them. He started throwing up his own stomach juices. GI Dr ordered the one more test Small Bowel Follow Through test, they found Obstruction, during test with Contrast his bowels broke loose. He currently hold his feedings down, but when he tries to eat and drink he throws up. He wants to eat, but there are My son's thinking still hasn't cleared. His long-term memory seems to be ok, but his current present thinking is still not what it used to be prior to Cipro. My son also has Congenital Heart Disease and his heart is currently getting worse again. During his last hospital stays in Feb 2017 and May 2017 his platelet count, red and white count have been low. I suspect the Cipro has caused problems with that. Also his bilirubin count was found to be high in February 2017 and his lactic acid high. His blood pressure has been running on low side since Cipro adverse reaction. I have made it clear to Drs he is highly allergic to Cipro. Add comment Follow a Care Guide Be a Care Guide
- My name is Ron and i am a Cipro recoverer
- I took cipro for diverticulitis and had terrible side affects. They took me off it after 5 days. Now I believe I may have shingles (3 weeks after dropping the Cipro. I had an endoscopy and ended up with Supraglittitis (bacteria infection in my epiglottis) and was on prednisone for 6 days. ...
- My name is Sylvia. I have taken Cipro on and off for bladder infections. I took it Last part of April and on June 15 started having Restless Leg Syndrom. I have been doing research and found your article.. It is very uncomfortable. Need to talk with someone about it. My primary Dr....
- I have been on Cipro for 4 days. Last night my tongue felt a bit swollen and then my throat felt very tight. It feels tight this morning and I am having difficulty swallowing. Is this a temporary or permanent effect from the drug? Anything I can do to relieve it?
- My name is Jackie. I took ciprofloxacin for ten days.
Related support groups
- Support group for people who take Cipro and have Head Injury (1 member)
- Support group for people who have Head Injury (23 members)
- Support group for people who take Cipro (135 members)